Search Support

Avoid support scams. We will never ask you to call or text a phone number or share personal information. Please report suspicious activity using the “Report Abuse” option.

Learn More

Why does add-ons Manager create a new tab every time I go to home page?

  • 4 replies
  • 1 has this problem
  • 12 views
  • Last reply by johnjohn303

more options

When I start Firefox my home page tab shows up along with an add-ons Manager tab and a plus sign for new tab. Every time I go to a web site and then return to my home page ANOTHER add-ons Manager tab shows up. This apparently will go on forever. I have had as many as 20 add-ons Manager tabs showing. The only way to eliminate them is to stop Firefox and then restart. Then it starts all over again. What is causing this?

I'm running the latest version of Firefox and Windows 8.1 on a Dell Inspiron with 8G's of memory and a 1T hard drive.

Please help.

When I start Firefox my home page tab shows up along with an add-ons Manager tab and a plus sign for new tab. Every time I go to a web site and then return to my home page ANOTHER add-ons Manager tab shows up. This apparently will go on forever. I have had as many as 20 add-ons Manager tabs showing. The only way to eliminate them is to stop Firefox and then restart. Then it starts all over again. What is causing this? I'm running the latest version of Firefox and Windows 8.1 on a Dell Inspiron with 8G's of memory and a 1T hard drive. Please help.

Chosen solution

You may have the Addons tab set as one of your Homepages.

Try setting your Homepage again.

Read this answer in context 👍 0

All Replies (4)

more options

Can you post back here a screenshot from this issue?

more options

Sorry, when I try to post a screen shot yahoo mail give me an "error uploading image; image too large". I tried changing my screen resolution to its lowest setting but still get same error.

Incidentally I discovered that just clicking on the home page icon generates a new add-ons Manager every time I click on it, i.e., don't have to leave the page and come back as I stated previously.

more options

Chosen Solution

You may have the Addons tab set as one of your Homepages.

Try setting your Homepage again.

more options

Thank you the-edmeister. That was the problem.